RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 19, Issue 1  


Expository Surveys
Quaternionic plurisubharmonic functions and their applications to convexity
S. Alesker
5

Research Papers
Using rademacher permutations to reduce randomness
S. Artstein-Avidan, V. D. Milman
23
Two counterexamples in low-dimensional length geometry
D. Burago, S. Ivanov, D. Shoenthal
46
Dimensions of locally and asymptotically self-similar spaces
S. V. Buyalo, N. D. Lebedeva
60
Uniform almost sub-Gaussian estimates for linear functionals on convex sets
S.. Buyalo, V. Shroeder
93
Uniform almost sub-gaussian estimates for linear functionals on convex sets
B. Klartag
109
Dimensions of products of hyperbolic spaces
N. Lebedeva
149
On Tabachnikov's conjecture
A. I. Nazarov, F. V. Petrov
177
The space of isometry covariant tensor valuations
D. Hug, R. Schneider, R. Schuster
194
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019